# SDR 97ZZZX25

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1167H
- Make and model: Mooney M20K
- Aircraft serial: 250689
- Engine: Cont TSIO360LB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 646032
- Condition: Broken
- Location: Cyl Rocker Arm
- Part time: 1,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 ROCKER ARM RETAINERS BROKEN AND 2 CRACKED DURING ANNUAL INSPECTION.  PARTS HAD NOT COME LOOSE YET.
